I have a similar situation. I did a sleep study and was diagnosed with sleep apnea and RLS. I am up to 50mg of mirapex because the twiching was getting worse. I do have the twitching/jerking happening in the wake/sleep transition. I wake up exhausted. I also take a couple other medicines that affect my sleep. Going to the Dr to see if I can get some relief.
Did they check you iron levels? I have RLS but my iron levels are good. My PCP recently upped my Mirapex to 50 mg and Ihave been extremely tired. I also take Buspirone and Androgel for Low Testosterone. They too can cause insomnia. I have sleep Apnea which doesn't help either! Hope everything gets better for you!!View Thread
I take Mirapex, Buspirone and use Adrogel plus several other medicines daily. I have high blood pressure, RLS, Sleep Apnea, depression, gout, arthritis. I use a CPAP machine but I have been very tired since my Doctor doubled my dose of Mirapex. I have been having terrible mood swings, which are very noticeable to my family. I have researched these medications and the Mirapex, Buspirone and androgel can cause trouble with sleep. Can this mix of medicines just making things worse for me? I have a terrible time getting out of bed in the morning and I feel exhausted most of the time. Does any one have any idea's about what I can try? Thanks for any input!View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.